# SDR ASOA201101546

- Difficulty date: August 20, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 20,858 hours, 18,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT INOP.  R & R FLASHLIGHT BATTERIES IAW AMM 25-61-04.  OPS CHECKED GOOD.
